# SDR R61A2024102200469

- Difficulty date: October 5, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 27,588 hours, 18,854 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR STRUCTURE LH INBD SEAT TRACK BEAM AT FRAME 19. REMOVED DAMAGE OF UPPER CAP BY CUT-OUT AND EXTENDED PREVIOUS REPAIR WITH NEW REPAIR DOUBLER AND FILLER PER SRM 53-10-10 REPAIR 01
